# SDR IPXA2019111148881

- Difficulty date: November 6, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,226 hours, 18,285 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - A/C TAKEN OOS - **SUPPLEMENTAL SDR** MULTIPLE BIRDSTRIKES DURING CLIMB OUT THROUGH 7000'. HIGH AIRFRAME VIBRATION PRESENT. ALL ENGINES CONTINUED TO OPERATE. VISUAL SHOWS SEVERE DAMAGE TO FUSELAGE, LEFT INBOUND SLAT, AND #1 ENGINE.REPLACED #1 & #2 ENGINES. R/R L/H #1 AND  #6 SLATS.  R/R L/H AOA SENSOR.  REPLACED #1 ENGINE COWL AND COMPLIED WITH EO MD11-5330-74579-A.
